Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 485, NWS Tulsa, OK

August 8, 2011Osage County, Pawnee County, Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Aug 8, 2011, 5:57 PM CDT for Osage County, Pawnee County, Oklahoma. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 8, 2011, 5:57 PM CDT (22:57 UTC)
Expired
Aug 8, 2011, 6:33 PM CDT
In force
36 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon

Counties Osage County, OK, Pawnee County, OK

The radar

The Tulsa radar (KINX), 77 km from the middle of the area, began a volume at 23:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lamont, OK (KLMN), launched 12:00Z, 11.0 hours before the alert went out and 103 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lamont, OK at 12:00Z on 2011-08-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 371 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lamont, OK at 12:00Z on 2011-08-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 57 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
371 J/kg
Mixed-layer CIN
-419 J/kg
Mixed-layer LCL
2151 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
57 m²/s²
0-3 km storm-relative helicity
96 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

209 
WUUS54 KTSA 082257
SVRTSA
OKC113-117-082345-
/O.NEW.KTSA.SV.W.0485.110808T2257Z-110808T2345Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
557 PM CDT MON AUG 8 2011

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN OSAGE COUNTY IN NORTHEAST OKLAHOMA
  PAWNEE COUNTY IN NORTHEAST OKLAHOMA

* UNTIL 645 PM CDT

* AT 556 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES NORTHEAST
  OF BLACKBURN...MOVING EAST AT 20 MPH.

  STORM HAZARDS INCLUDE...
  QUARTER SIZE HAIL...
  WIND GUSTS TO 60 MPH...

* SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...HOMINY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FIRE FIGHTING PERSONNEL SHOULD BE PREPARED FOR STRONG AND ERRATIC 
WINDS NEAR THESE STORMS.  STRONG WIND GUSTS WILL ALSO BE POSSIBLE 
AHEAD OF THE HEAVY RAIN WHICH WOULD FURTHER EXACERBATE THE FIRE 
DANGER THREAT.

PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3650 9612 3624 9626 3638 9667 3655 9661
TIME...MOT...LOC 2258Z 286DEG 18KT 3644 9653

$$
2 follow-up statements
267 
WWUS54 KTSA 082314
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
614 PM CDT MON AUG 8 2011

OKC113-117-082345-
/O.CON.KTSA.SV.W.0485.000000T0000Z-110808T2345Z/
OSAGE OK-PAWNEE OK-
614 PM CDT MON AUG 8 2011

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM CDT FOR
PAWNEE AND SOUTHERN OSAGE COUNTIES...

AT 612 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR HOMINY...
MOVING EAST AT 20 MPH.

STORM HAZARDS INCLUDE...
WIND GUSTS TO 60 MPH...

SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...HOMINY AND
WALNUT CREEK STATE PARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3641 9620 3624 9626 3636 9659 3649 9642
TIME...MOT...LOC 2314Z 286DEG 18KT 3636 9643

$$
808 
WWUS54 KTSA 082333
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
633 PM CDT MON AUG 8 2011

OKC113-117-082341-
/O.CAN.KTSA.SV.W.0485.000000T0000Z-110808T2345Z/
OSAGE OK-PAWNEE OK-
633 PM CDT MON AUG 8 2011

...THE SEVERE THUNDERSTORM WARNING FOR PAWNEE AND SOUTHERN OSAGE
COUNTIES IS CANCELLED...

AT 630 PM...THE THUNDERSTORM WAS EAST OF CLEVELAND AND HAS WEAKENED 
BELOW SEVERE LIMITS...THEREFORE THE SEVERE THUNDERSTORM WARNING HAS 
BEEN CANCELLED.

THIS THUNDERSTORM IS MOVING TO THE SOUTHEAST...AND WILL MOVE TO THE 
NORTH OF WESTPORT. GUSTY WINDS...SMALL HAIL AND VERY HEAVY RAIN WILL 
STILL BE POSSIBLE WITH THIS STORM.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1 AM.

LAT...LON 3641 9620 3624 9626 3636 9659 3649 9642
TIME...MOT...LOC 2331Z 304DEG 21KT 3632 9636

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 8, 3:10 PM CDT, 2 hours 47 minutes earlier.

Area forecast discussion, Aug 8, 3:10 PM CDT, 2 hours 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
310 PM CDT MON AUG 8 2011

.DISCUSSION...
WELL DEFINED OUTFLOW BOUNDARY CURRENT EXTENDS FROM NEAR KFYV THROUGH
THE TULSA METRO AREA TO NEAR STILLWATER. THUNDERSTORMS HAVE DEVELOPED
ALONG THE BOUNDARY ACROSS NORTHWEST ARKANSAS THIS AFTERNOON. ADDITIONAL
THUNDERSTORMS WILL BE POSSIBLE ALONG THE BOUNDARY LATER THIS AFTERNOON
AND EVENING AS IT LINGERS ACROSS NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
SOME OF THESE STORMS WILL BE CAPABLE OF BECOMING SEVERE WITH WIND GUSTS OF
AROUND 70 MPH THE MAIN CONCERN. THE CHANCE FOR SHOWERS AND THUNDERSTORMS
WILL CONTINUE THROUGH THE NIGHT AS A MID-LEVEL SHORTWAVE MOVES OUT
OF KANSAS AND ACROSS NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. MORE OF
A FRONTAL WILL MOVE THROUGH THE REGION LATE TONIGHT AND INTO TUESDAY WITH
THE FRONT HANGING UP NEAR THE RED RIVER. HAVE EXTENDED THE EXCESSIVE HEAT
WARNING FOR MUCH OF THE AREA THROUGH TUESDAY WITH HEAT INDEX VALUES
EXPECTED TO BE AROUND 105. WILL KEEP THE EXCESSIVE HEAT WATCH FOR THE
REST OF THE AREA. THIS WILL MOST LIKELY NEED TO BE RECONFIGURED ON
THE MIDNIGHT SHIFT.

THE NEXT CHANCE OF SHOWERS AND THUNDERSTORMS WILL BE TUESDAY NIGHT INTO
WEDNESDAY AS THE FRONTAL BOUNDARY WORKS BACK TO THE NORTH AND A SERIES
OF MID-LEVEL SHORTWAVES WORK ACROSS THE AREA. THESE STORMS WILL HAVE THE
POTENTIAL TO BECOME SEVERE WITH DAMAGING WINDS AND HAIL THE CONCERN.

THE UPPER RIDGE THAT HAS PLAGUED THE AREA IN RECENT WEEKS HAS PRETTY
WELL FLATTENED OUT. OVER THE WEEKEND...THE UPPER RIDGE WILL RE-ORGANIZE
OVER THE ROCKIES...RESULTING IN A NORTHWESTERLY FLOW ALOFT ACROSS
THE FORECAST AREA. THIS WILL ALLOW A MORE SIGNIFICANT COLD FRONT TO
MOVE THROUGH THE REGION FRIDAY NIGHT INTO SATURDAY. WILL KEEP CHANCES
OF SHOWERS AND THUNDERSTORMS IN THE FORECAST IN ASSOCIATION WITH THIS
COLD FRONT.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   77  99  75  96 /  50  10  30  40
FSM   76 101  78  97 /  40  10  10  30
MLC   78 106  78 101 /  30   0  10  20
BVO   73  98  71  91 /  60  10  30  50
FYV   72  95  70  92 /  60  10  10  40
BYV   72  90  69  88 /  70  10  10  40
MKO   75 101  75  96 /  50  10  20  30
MIO   73  95  71  88 /  60  10  20  40
F10   77 103  75  98 /  40   0  20  30
HHW   80 106  78 103 /  20   0  10  20

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...EXCESSIVE HEAT WARNING UNTIL 7 PM MONDAY FOR OKZ054-OKZ055-
     OKZ056-OKZ057-OKZ058-OKZ063-OKZ069.

     RED FLAG WARNING UNTIL 10 PM MONDAY FOR OKZ054-OKZ055-OKZ056-
     OKZ059-OKZ060-OKZ061-OKZ062-OKZ064-OKZ065-OKZ066-OKZ067.

     EXCESSIVE HEAT WATCH FROM 7 PM MONDAY TO 9 PM TUESDAY FOR OKZ054-
     OKZ055-OKZ056-OKZ057-OKZ058-OKZ063-OKZ069.

     EXCESSIVE HEAT WARNING UNTIL 9 PM TUESDAY FOR OKZ049-OKZ053-
     OKZ059-OKZ060-OKZ061-OKZ062-OKZ064-OKZ065-OKZ066-OKZ067-
     OKZ068-OKZ070-OKZ071-OKZ072-OKZ073-OKZ074-OKZ075-OKZ076.

AR...EXCESSIVE HEAT WARNING UNTIL 7 PM MONDAY FOR ARZ001-ARZ002-
     ARZ010-ARZ011.

     EXCESSIVE HEAT WATCH FROM 7 PM MONDAY TO 9 PM TUESDAY FOR ARZ001-
     ARZ002-ARZ010-ARZ011.

     EXCESSIVE HEAT WARNING UNTIL 9 PM TUESDAY FOR ARZ019-ARZ020-
     ARZ029.

&&

SHORT TERM...21
LONG TERM....10
Hazardous weather outlook, Aug 8, 5:05 PM CDT, 52 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
505 PM CDT MON AUG 8 2011

ARZ001-002-010-011-019-020-029-OKZ049-053>076-091000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
505 PM CDT MON AUG 8 2011

...DANGEROUS WILDFIRE SITUATION THROUGH THE EVENING HOURS...
...RISK OF SEVERE STORMS THIS EVENING INTO THE OVERNIGHT HOURS...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TODAY AND TONIGHT.
SEVERE THUNDERSTORM.
	RISK...ELEVATED.
	AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...THIS EVENING.

DANGEROUS HEAT.
	RISK...SIGNIFICANT.
	AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

SIGNIFICANT WINDS.
	RISK...LIMITED.
	AREA...EASTERN OKLAHOMA.
	ONSET...ONGOING.

FIRE WEATHER DANGER.
	RISK...SIGNIFICANT.
	AREA...EASTERN OKLAHOMA NORTHWEST ARKANSAS.
	ONSET...ONGOING.

DISCUSSION...
ONGOING FIRE SITUATION MAY BECOME CRITICAL THIS EVENING AS DEVELOPING
STRONG TO SEVERE THUNDERSTORMS PRODUCE OUTFLOW BOUNDARIES WITH WIND
GUSTS WELL IN EXCESS OF 40 MILES AN HOUR. RELATIVE HUMIDITY VALUES OF
20 TO 30 PERCENT AND ERRATIC WIND DIRECTIONS FROM THUNDERSTORMS MAY
MAKE FIRE SUPPRESSION NEARLY IMPOSSIBLE.

THE ATMOSPHERE IS WELL PRIMED BY EXCESSIVE HEAT AND DRY LOWER LEVELS
TO PRODUCE LOCAL DOWNBURST WINDS OF 70 MILES AN HOUR. HAIL WILL BE
A SECONDARY SEVERE THREAT.

A WEST TO EAST BOUNDARY FROM AROUND PONCA CITY TO TULSA TO AROUND
FAYETTEVILLE WILL LIFT SLOWLY NORTH THEN STALL AS AN IMPULSE MOVING
ACROSS THE REGION IGNITES THUNDERSTORMS. THOSE STORMS WILL BE MOST
NUMEROUS NEAR AND NORTH OF THE BOUNDARY OVER NORTHEAST OKLAHOMA AND
NORTHWEST ARKANSAS.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK LIKELY.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
TUESDAY...THUNDERSTORM POTENTIAL...DANGEROUS HEAT POTENTIAL.
WEDNESDAY...THUNDERSTORM POTENTIAL...VERY HIGH FIRE WEATHER POTENTIAL...DANGEROUS HEAT POTENTIAL.
THURSDAY...THUNDERSTORM POTENTIAL...DANGEROUS HEAT POTENTIAL.
FRIDAY...THUNDERSTORM POTENTIAL...DANGEROUS HEAT POTENTIAL.
SATURDAY...THUNDERSTORM POTENTIAL...DANGEROUS HEAT POTENTIAL.
SUNDAY...NO HAZARDS.

EXTENDED DISCUSSION...
DANGEROUSLY HOT AND HUMID CONDITIONS WILL PERSIST THROUGH MUCH OF
THE WEEK. THE FRONTAL BOUNDARY WILL REMAIN IN THE AREA WITH THE
POTENTIAL FOR MAINLY AFTERNOON THUNDERSTORMS. THERE COULD BE AN
ENHANCED SEVERE THREAT ON WEDNESDAY AS MODERATE INSTABILITY COMBINES
WITH STRONG WIND FIELDS ALOFT. THE STRONGER STORMS WOULD LIKELY
POSE A THREAT OF DAMAGING DOWNBURST WINDS. IN ADDITION...FIRE
WEATHER CONCERNS WILL REMAIN HIGH AS GENERALLY HOT AND DRY
CONDITIONS CONTINUE.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Special weather statement, Aug 8, 2:19 PM CDT, 3 hours 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
219 PM CDT MON AUG 8 2011

ARZ001-081945-
BENTON AR-
219 PM CDT MON AUG 8 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 245 PM CDT
FOR THE FOLLOWING COUNTY...

IN NORTHWEST ARKANSAS
     BENTON

AT 220 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 4 MILES NORTHEAST OF BENTONVILLE TO 2 MILES NORTH OF
HIGHFILL...MOVING EAST AT 20 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THESE STORMS INCLUDE...WALNUT HILL...ROCKY COMFORT...
BENTONVILLE...ROGERS...LOWELL...PEA RIDGE...HEALING SPRINGS...
SPRINGTOWN...HIGHFILL...CAVE SPRINGS...VAUGHN...CENTERTON AND AVOCA.

THESE STORMS WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3621 9420 3625 9445 3647 9417 3641 9390
TIME...MOT...LOC 1920Z 270DEG 19KT 3641 9414 3629 9435
Local storm report, Aug 8, 2:52 PM CDT, 3 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE
252 PM CDT MON AUG 08 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0244 PM     TSTM WND DMG     3 N LOWELL              36.30N 94.13W
08/08/2011                   BENTON             AR   TRAINED SPOTTER

            4-6 INCH DIAMETER TREE LIMBS BLOWN ACROSS THE ROAD.
            SPOTTER ESTIMATES 70 MPH WIND.

&&

SAA
Local storm report, Aug 8, 3:14 PM CDT, 2 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE
314 PM CDT MON AUG 08 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0242 PM     HAIL             3 E ROGERS              36.33N 94.06W
08/08/2011  E1.00 INCH       BENTON             AR   PUBLIC

&&

SAA
Local storm report, Aug 8, 3:49 PM CDT, 2 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE
349 PM CDT MON AUG 08 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0333 PM     TSTM WND DMG     AURORA                  36.00N 93.70W
08/08/2011                   MADISON            AR   PUBLIC

            NUMEROUS LARGE TREE LIMBS BROKEN IN AREA. ESTIMATED 50-60
            MPH GUSTS.

&&

SAA
Special weather statement, Aug 8, 5:19 PM CDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
519 PM CDT MON AUG 8 2011

OKZ054-059-082245-
OSAGE OK-PAWNEE OK-
519 PM CDT MON AUG 8 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 545 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     CENTRAL OSAGE AND PAWNEE

AT 519 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES SOUTHWEST
OF RALSTON...MOVING EAST AT 30 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...FAIRFAX AND RALSTON.

THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 40 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3662 9651 3642 9647 3637 9684 3654 9689
TIME...MOT...LOC 2219Z 258DEG 26KT 3647 9675
Special weather statement, Aug 8, 5:43 PM CDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
543 PM CDT MON AUG 8 2011

OKZ054-059-082330-
OSAGE OK-PAWNEE OK-
543 PM CDT MON AUG 8 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 630 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     CENTRAL OSAGE AND PAWNEE

AT 542 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES EAST OF
RALSTON...MOVING EAST AT 25 MPH. SOME LOCATIONS THAT WILL BE AFFECTED
BY THIS STORM INCLUDE...HOMINY...WYNONA...FAIRFAX...PERSHING AND
RALSTON.

FIRE FIGHTING PERSONNEL SHOULD BE PREPARED FOR STRONG AND ERRATIC
WINDS NEAR THIS STORM.  STRONG WIND GUSTS WILL ALSO BE POSSIBLE
AHEAD OF THE HEAVY RAIN WHICH WOULD FURTHER EXACERBATE THE FIRE
DANGER THREAT.

THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3664 9627 3641 9624 3639 9673 3657 9676
TIME...MOT...LOC 2242Z 262DEG 20KT 3649 9663

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 8, 3:36 AM CDTRed Flag WarningTSACreek, Mayes, Nowata, Okfuskee, Okmulgee, Pawnee and 4 more18 hr
Aug 8, 5:19 PM CDTSpecial Weather StatementTSAPawnee26 min
Aug 8, 5:43 PM CDTSpecial Weather StatementTSAOsage47 min
Aug 8, 6:13 PM CDTSevere Thunderstorm WarningTSAOsage, Pawnee62 min
Aug 8, 6:59 PM CDTSpecial Weather StatementTSAPawnee31 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.